# SDR GTIA021235

- Difficulty date: November 16, 2002
- Submitted: January 9, 2003
- Operation: Air carrier
- Aircraft: N812NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48021
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FTW - FLOORBOARD PANEL FS 1118-1184 BL0-BL23 HAS CORRODED INSERTS AND PUNCHER WITH DELAMINATION.  FABRICATED NEW FLOORBOARD FS 1118-1184.  (M)
